A Case of Secondary Myelodysplastic Syndrome Spontaneously Resolved by Discontinuance of Trimetazidine DihydrochlorideDragomir Marisavljevic*
Hematology Department, KBC "Bezanijskakosa" and Medical School, University of Belgrade, Belgrade, Serbia
- *Corresponding Author:
- Prof. Dragomir Marisavljevic
KBC "Bezanijskakosa", Belgrade-11080, Serbia
E-mail: [email protected]
Received date: April 26, 2017; Accepted date: June 08, 2017; Published date: June 15, 2017
Citation: Marisavljevic D (2017) A Case of Secondary Myelodysplastic Syndrome Spontaneously Resolved by Discontinuance of Trimetazidine Dihydrochloride. Adv Pharmacoepidemiol Drug Saf 6:215. doi: 10.4172/2167-1052.1000215
Copyright: © 2017 Marisavljevic D. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Treatment-related Myelodysplastic Syndrome (t-MDS) is well known and serious complication of cancer treatment. However, MDS cases caused by therapy of common nonmalignant diseases are unusual and represent diagnosic and therapeutic challenge. We experienced a case of secondary MDS, possibly induced by trimetazidine dihydrochloride, which was spontaneously resolved by discontinuance of the drug. The main purpose of this report is to point at the importance of continuous and careful monitoring of pharmacovigilance data of different medications and their possible “relation” with some diseases or pathological conditions which are, in fact, adverse drug event.